# SDR SWAA2022041995133

- Difficulty date: April 17, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N472WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33831
- Aircraft time: 58,559 hours, 34,804 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PROXIMITY EXIT LIGHT LENS IS MISSING FROM AFT LAV WALL JUST AFT OF THE AFT ENTRY DOOR. / [01] INSTALLED LIGHT LENS AFT LAV;[02] INSTALLED LIGHT LENS AFT LAV PER AMM 33-51-01-960-802;[03] VERIFIED CORRECTIVE ACTION #2.
